# SDR AALA202404259249

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,195 hours, 26,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33131
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN L1 DOOR SURROUND STRUCTURE BEAR STRAP AT BS 293, FROM S8R TO S9R. REPAIRED BEAR STRAP PER EA 352854 AND SRM 53-10-01-2R-6.
